advertisement
Question
Posted by: Lesego | 2004/10/07

Emergency Pill, then Bleeding???

The last day of my period was on the 28 September. I had intercourse (condom broke) on the 1st October. I took the emergency pill on the 2 October (first pill) at about 7pm and second pill on the 3 October at about 1pm in the afternoon. (i lost track of time). I started having abdominal cramps on 5 & 6 October, today is the 7 October and i'm bleeding. Could there be anything Wrong???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Sounds like a normal event after the emergency pill. Things should settle.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement